CSpace  > 数学所
导数型非线性schrodinger方程
霍朝辉
2016
Source Publication数学进展
ISSN1000-0917
Volume45Issue:5Pages:797
AbstractSchrodinger方程主要源于量子力学、光学和深水波;此方程在量子力学的研究中有着很重要的作用.本文主要考虑如下的导数型非线性Schrodinger方程的Cauchy问题: 本文主要关心此模型解的适定性问题,并给出一些已知的结果和没有解决的问题和猜想.目前对此模型的研究主要分为两部分:一维的情形和高维的情形.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36083
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
霍朝辉. 导数型非线性schrodinger方程[J]. 数学进展,2016,45(5):797.
APA 霍朝辉.(2016).导数型非线性schrodinger方程.数学进展,45(5),797.
MLA 霍朝辉."导数型非线性schrodinger方程".数学进展 45.5(2016):797.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[霍朝辉]'s Articles
Baidu academic
Similar articles in Baidu academic
[霍朝辉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[霍朝辉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.